Acta Mathematica

Sur une Application des Déterminants Infinis à la Théorie des Équations Différentielles Linéaires

Helge Koch

Full-text: Open access

Article information

Source
Acta Math., Volume 15 (1891), 53-63.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485881822

Digital Object Identifier
doi:10.1007/BF02392603

Mathematical Reviews number (MathSciNet)
MR1554812

Zentralblatt MATH identifier
23.0313.04

Rights
1891 © F. & G. Beijer

Citation

Koch, Helge. Sur une Application des Déterminants Infinis à la Théorie des Équations Différentielles Linéaires. Acta Math. 15 (1891), 53--63. doi:10.1007/BF02392603. https://projecteuclid.org/euclid.acta/1485881822


Export citation

Literatur

  • Fuchs, J. de Crelle T. 66. Frobenius, même journal T. 76.
  • On the part of the motion of the lunar perigee which is a function of the mean motions of the sun and moon, Cambridge, Wilson 1877; Acta mathematica T. 8.
  • Voir p. ex. Cours de M. Hermite, professé à la Faculté des sciences de Paris, le 2e semestre 1881–82, 3me édition, p. 104.